# SDR SWIA202301000011

- Difficulty date: January 11, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT OUTER FORMER CORRODED UNDER PANEL 832GR (MARKED)     (C-CHECK RO 2/26/2023)    REPLACED PAX DOOR AFT FORMER REF CRJ 200 SRM 51-42-06 AND DRAWING 601R31702 REV N. M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
